# SDR SWAA105538

- Difficulty date: September 13, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 15,484 hours, 9,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKETS LOOSE.  SECURED BRACKETS PER MM.
